After failing 3 TKIs I recently started Bosutinib. The side effects are kicking my butt! Wondering if any one else is currently on Bosutinib experiencing difficult side effects?
Anyone Taking Bosutinib?
Posted 22 December 2012 - 07:47 PM
Posted 22 December 2012 - 08:51 PM
Hi, JudyAnn. . .sorry to hear this. Wish I had some info that would help you, but I don't. I'm on Sprycel. I am curious though. . .what are your side effects?
Good luck, and happy holidays!
Posted 29 December 2012 - 06:44 PM
Yes, I'm taking Bosutinib also after failing on the other 3 TKI's. Side effects haven't been too bad for me, but I've only been on it for about 6 weeks and also only on 400mg (500 regular dose). What I've experienced is nausea, skin rashes, fatigue, and mouth sores. I've found that if I take my dose at night right after the evening meal, I fare best with the nausea and fatigue. I can't seem to get a fix on the skin sores and rashes, but Aveeno lotion helps the most, with neoporsen on the sores. I've had great relief from the mouth sores by applying the essential oil, myrrh, directly on them several times a day. They usually disappear within 24 hours.
Unfortunately, as of my last labs on Friday, the Bosutinib has caused my counts to tank so I'm back to getting neupogen shots.
WBC were 1.2, ANC was 0.1, PLT were 75, and my HBG was low. This is my normal trend on the TKI's so not totally unexpected, just was hoping for a different response. How about you? What brings you to Bosutinib?
What kind of side effects are you experiencing?
CyCR - Aug 2014, Positive for 1 chromosome Sep 2015. PCR: 12.77 in Oct, 2012 to 0.04 (MDA) in Mar, 2016. 4/2016 - 0.126 (Local lab (IS); 05/2016 - 0.195 (local); 6/2016 - 0.07 (MDA); 7/2016 - 0.03 (local) 9/13/2016 - 0.16 (MDA); 9/26/2016 - 0.31 (MDA); 11/2016 - 0.012 (local); 01/2017 - 0.24 (MDA); 04/2017 - 0.09 (MDA); Cytogenetics show der(1:7)(q10;p10)7 chromosome mutation. Repeat of Sep 2015. PCR - 6/2017- 0.035 (local); 10/2017- 0.02 (MDA)
Posted 16 November 2013 - 12:05 AM
I have been on Bosutinib since August 1st, 2013 and this is my 3rd drug. I took Gleevec for 6 years then Sprycel for 5 years, and now this one. The worst side effect for me has been diarrhea! I am a special education teacher and not many options to run to the bathroom! My whit counts on the other two drugs were in the 2000-3000 range, but on this drug they are up to 7000 and I just got my first cold and have not had to get antibiotic shots to fight off infection! YEAH! I feel better than I have in a while other than just tired, but I am married with 4 kids and have a full time job teaching, so I should be tired!!!
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users